# SDR BAQA086406

- Difficulty date: May 14, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 1,978 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: JBS8803
- Part serial: JBS8803168
- Condition: Malfunctioned
- Location: Cabin
- Part time: 271 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEATER MALFUCTIONED, TEMPERATURE WILL NOT REGULATE. REPLACED WITH SERVICEABLE UNIT.
